Kuksin, Sergei Borisovich

Total publications: 34 (28)
in MathSciNet: 27 (25)
in zbMATH: 24 (21)
in Web of Science: 16 (13)
in Scopus: 9 (8)
Cited articles: 20
Citations in Math-Net.Ru: 104
Citations in Web of Science: 128
Citations in Scopus: 19
Presentations: 16

Number of views:
This page:4832
Abstract pages:12264
Full texts:3874
Doctor of physico-mathematical sciences


Infinite-dimensional Hamiltonian systems, including partial differential equations of Hamiltonian form. KAM-theory. Randomly perturbed partial differential equations and statistical hydrodynamics. Turbulence in nonlinear PDEs. Elliptic equations for maps valued in compact manifolds.
List of publications on Google Scholar|kuksin.sergej-b

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |

1. Andrey Dymov, Sergei Kuksin, “Formal expansions in stochastic model for wave turbulence 1: kinetic limit”, Comm. Math. Phys., 382 (2021), 951–1014 , arXiv: 1907.04531  mathnet  crossref  isi  scopus;

2. W. Jian, S. B. Kuksin, Y. Wu, “Krylov–Bogolyubov averaging”, Russian Math. Surveys, 75:3 (2020), 427–444  mathnet  crossref  crossref  mathscinet  isi  scopus
3. A. V. Dymov, S. B. Kuksin, “On the Zakharov-Lvov stochastic model for wave turbulence”, Dokl. RAN. Math. Inf. Proc. upr., 491:1 (2020), 29–37  mathnet  crossref  isi  elib  scopus

4. Sergei Kuksin, “Asymptotic properties of integrals of quotients when the numerator oscillates and the denominator degenerates”, Zhurn. matem. fiz., anal., geom., 14:4 (2018), 510–518  mathnet (cited: 1)  crossref  mathscinet  zmath  scopus (cited: 2)

5. L. H. Eliasson, B. Grébert, S. B. Kuksin, “A KAM theorem for space-multidimensional Hamiltonian PDEs”, Proc. Steklov Inst. Math., 295 (2016), 129–147  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus

6. S. B. Kuksin, A. I. Neishtadt, “On quantum averaging, quantum KAM, and quantum diffusion”, Russian Math. Surveys, 68:2 (2013), 335–348  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib  elib  scopus (cited: 3)
7. M. S. Agranovich, A. V. Babin, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, S. B. Kuksin, A. P. Kuleshov, V. P. Maslov, S. P. Novikov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirelman, M. A. Shubin, G. I. Eskin, “Marko Iosifovich Vishik (obituary)”, Russian Math. Surveys, 68:2 (2013), 383–387  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib

8. Proc. Steklov Inst. Math., 259 (2007), 128–136  mathnet  crossref  mathscinet  zmath  elib  elib  scopus (cited: 4)
9. C. E. Wayne, P. Gerard, W. Craig, S. B. Kuksin, A. G. Sergeev, A. V. Fursikov, “Workshop on Mathematical Hydrodynamics”, Russian Math. Surveys, 62:3 (2007), 407–408  mathnet  crossref  crossref  adsnasa  isi  elib  scopus

10. T. Kappeler, V. Schroeder, S. B. Kuksin, “Poincaré inequalities for maps with target manifold of negative curvature”, Mosc. Math. J., 5:2 (2005), 399–414  mathnet (cited: 1)  crossref  mathscinet  zmath  isi (cited: 1)
11. V. G. Drinfeld, A. A. Grigor'yan, Yu. S. Ilyashenko, D. Jakobson, C. E. Kenig, S. B. Kuksin, P. C. Sarnak, M. A. Tsfasman, S. G. Vlăduţ, “Nikolai Nadirashvili”, Mosc. Math. J., 5:4 (2005), 969–970  mathnet  zmath

12. S. B. Kuksin, A. R. Shirikyan, “On Random Attractors for Mixing Type Systems”, Funct. Anal. Appl., 38:1 (2004), 28–37  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 10)  scopus (cited: 9)
13. G. Kokarev, S. Kuksin, “Quasilinear elliptic differential equations on mappings of manifolds. I”, St. Petersburg Math. J., 15:4 (2004), 469–505  mathnet  crossref  mathscinet  zmath

14. S. B. Kuksin, N. S. Nadirashvili, A. L. Piatnitski, “Hölder estimates for solutions of parabolic SPDEs”, Theory Probab. Appl., 47:1 (2003), 157–163  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 6)

15. S. B. Kuksin, “Stochastic Nonlinear Schrödinger Equation. 1. A priori Estimates”, Proc. Steklov Inst. Math., 225 (1999), 219–242  mathnet  mathscinet  zmath

16. M. S. Agranovich, A. V. Babin, L. R. Volevich, A. Yu. Goritskii, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, M. L. Krasnov, S. B. Kuksin, G. I. Makarenko, V. P. Maslov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirel'man, M. A. Shubin, “Mark Iosifovich Vishik (on his 75th birthday)”, Russian Math. Surveys, 52:4 (1997), 853–861  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi

17. R. F. Bikbaev, S. B. Kuksin, “A periodic boundary value problem for the sine-Gordon equation, its small Hamiltonian perturbations, and KAM-deformations of finite-gap tori”, St. Petersburg Math. J., 4:3 (1993), 439–468  mathnet  mathscinet  zmath

18. S. B. Kuksin, “Conservative perturbations of infinite-dimensional linear systems depending on a vector parameter”, Funct. Anal. Appl., 23:1 (1989), 62–63  mathnet  crossref  mathscinet  zmath  isi
19. S. B. Kuksin, “Perturbation of one-gap solutions of the Korteweg–de Vries equation”, Mat. Zametki, 46:5 (1989), 96–98  mathnet  mathscinet
20. S. B. Kuksin, “Reducible variational equations and the perturbation of invariant tori of Hamiltonian systems”, Math. Notes, 45:5 (1989), 373–381  mathnet  crossref  mathscinet  zmath  isi (cited: 6)
21. S. B. Kuksin, “Perturbation of quasiperiodic solutions of infinite-dimensional Hamiltonian systems”, Math. USSR-Izv., 32:1 (1989), 39–62  mathnet  crossref  mathscinet  zmath
22. S. B. Kuksin, “Perturbation theory for quasiperiodic solutions of infinite-dimensional Hamiltonian systems, and its application to the Korteweg–de Vries equation”, Math. USSR-Sb., 64:2 (1989), 397–413  mathnet  crossref  mathscinet  zmath

23. S. B. Kuksin, “Hamiltonian perturbations of infinite-dimensional linear systems with an imaginary spectrum”, Funct. Anal. Appl., 21:3 (1987), 192–205  mathnet  crossref  mathscinet  zmath  isi (cited: 102)

24. S. B. Kuksin, “Estimating the norm of an inverse matrix which depends on vector control”, Avtomat. i Telemekh., 1986, no. 3, 59–62  mathnet

25. M. I. Vishik, S. B. Kuksin, “Perturbations of quasilinear elliptic equations and Fredholm manifolds”, Math. USSR-Sb., 58:1 (1987), 223–243  mathnet  crossref  mathscinet  zmath

26. A. F. Volkov, T. S. Krayukhina, S. B. Kuksin, G. B. Semenov, “Efficiency of a heuristic algorithm for allocation of periodic tasks among identical computers”, Avtomat. i Telemekh., 1985, no. 5, 148–152  mathnet  mathscinet
27. M. I. Vishik, S. B. Kuksin, “Quasilinear elliptic equations and Fredholm manifolds”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1985, no. 6, 23–30  mathnet  mathscinet  zmath
28. V. Ya. Rivkind, S. P. Novikov, V. M. Petkov, V. P. Myasnikov, M. V. Fedoryuk, V. V. Kucherenko, A. A. Davydov, A. I. Neishtadt, S. N. Kruzhkov, S. A. Molchanov, A. A. Ruzmaikin, D. D. Sokolov, Yu. M. Sukhov, A. G. Shukhov, B. R. Vainberg, V. I. Bakhtin, A. G. Vainshtein, B. Z. Shapiro, V. A. Kondrat'ev, O. A. Oleinik, M. I. Vishik, S. B. Kuksin, A. G. Korolev, Yu. S. Ilyashenko, “Sessions of the Petrovskii seminar on differential equations and mathemathical problems of physics”, Uspekhi Mat. Nauk, 40:5(245) (1985), 295–307  mathnet

29. R. V. Goldshtejn, S. B. Kuksin, “A method of approximate solution of diffusion and heat conduction problems for domains with a large number of small defects”, Dokl. Akad. Nauk SSSR, 277:6 (1984), 1351–1354  mathnet  mathscinet  zmath
30. S. B. Kuksin, “Conditions on the discontinuity of solutions of Prandtl–Reuss equations”, Dokl. Akad. Nauk SSSR, 279:5 (1984), 1065–1068  mathnet  mathscinet  zmath

31. R. Finn, V. I. Arnol'd, S. B. Kuksin, V. M. Kharlamov, A. V. Babin, I. G. Khachatryan, Ya. B. Zel'dovich, S. N. Samborskii, O. I. Bogoyavlenskii, “Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics”, Uspekhi Mat. Nauk, 38:2(230) (1983), 225–232  mathnet

32. S. B. Kuksin, “An application of monotonic semigroups in the theory of perfectly elastic plasticity”, Russian Math. Surveys, 37:5 (1982), 182–183  mathnet  crossref  mathscinet  zmath  adsnasa  isi

33. S. B. Kuksin, “Diffeomorphisms of function spaces corresponding to quasilinear parabolic equations”, Math. USSR-Sb., 45:3 (1983), 359–378  mathnet  crossref  mathscinet  zmath

34. S. B. Kuksin, “On quasilinear parabolic equations”, Russian Math. Surveys, 35:4 (1980), 173–174  mathnet  crossref  mathscinet  zmath  adsnasa  isi

Presentations in Math-Net.Ru
1. Long-time behaviour of solutions for nonlinear PDEs with bounded random forces
S. B. Kuksin
Mathematical Physics, Dynamical Systems and Infinite-Dimensional Analysis – 2021
July 5, 2021 18:00   
2. Мини-конференция, посвящённая 75-летию Александра Ильича Комеча
A. A. Ilyin, S. B. Kuksin, A. I. Shnirel'man
Dobrushin Mathematics Laboratory Seminar
May 25, 2021 16:00
3. Kolmogorov theory of turbulence and its rigorous model, given by the Burgers equation
S. B. Kuksin
Dynamical Systems and PDEs
September 30, 2020 17:00   
4. Rigorous theory of 1d turbulence
S. B. Kuksin
International Conference "Classical Mechanics, Dynamical Systems and Mathematical Physics" on the occasion of V. V. Kozlov 70th birthday
January 20, 2020 15:45   
5. Ergodicity, mixing and KAM
Sergei Kuksin
International conference «Real and Complex Dynamical Systems», dedicated to the to the 75th anniversary of Yu. S. Il'yashenko
November 30, 2018 11:55   
6. Controllability, mixing and the Nash-Moser scheme for SPDEs
S. B. Kuksin
Dobrushin Mathematics Laboratory Seminar
May 23, 2017 16:00
7. Small-amplitude solutions for space-multidimensional hamiltonian PDEs under periodic boundary conditions
S. B. Kuksin
Dobrushin Mathematics Laboratory Seminar
July 12, 2016 16:00
8. Малоамплитудные решения многомерных волновых уравнений
S. B. Kuksin
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
October 22, 2015 11:00
9. KAM theory and the 3d Euler equation
S. B. Kuksin
International scientific conference "Days of Classical Mechanics"
January 26, 2015 10:05   
10. Small oscillations in space-multidimensional Hamiltonian PDE
S. B. Kuksin
The Seventh International Conference on Differential and Functional Differential Equations
August 28, 2014 10:00
11. KAM-theory for PDE with one and many space variables
S. B. Kuksin
International conference "Analysis and Singularities" dedicated to the 75th anniversary of Vladimir Igorevich Arnold
December 17, 2012 15:40   
12. What is interesting in differential equations with random force?
S. B. Kuksin
Globus Seminar
August 30, 2012 15:40   
13. Hydrodynamics and turbulence
S. B. Kuksin
Summer School "Contemporary Mathematics", 2010
July 26, 2010 12:45   
14. Speech at the General meeting of Steklov members dedicated to 75th anniversary of Steklov Mathematical Institute
S. B. Kuksin
General meeting of Steklov members dedicated to 75th anniversary of Steklov Mathematical Institute
June 5, 2009 17:30   
15. Dissipative perturbations of integrable PDE
S. B. Kuksin
International Conference of Steklov Institute Members, working outside Russia
June 5, 2009 12:30   
16. Three theorems on perturbed KdV equation on a circle
S. B. Kuksin
International conference "Analysis and Singularities" dedicated to 70th anniversary of Vladimir Igorevich Arnold
August 24, 2007 09:00   

Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021